# SDR UALA2010121004514

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 45,993 hours, 5,471 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 7B ON ACCT OF OTTOMAN FOOTREST & EMERGENCY LIGHT HARNESS DETACHED FROM VIDEO PARTITION MODULE.  CONFIRMED EMERGENCY LIGHTS FUNCTIONS ON ADJACENT SEATS, STAIRWAY, CROSS AISLES, DOORS, GALLEYS & LAVS IAW MEL CARD.  REPLACED LAMP ASSY, 7B EMERGENCY LIGHT CHECKS OKAY.
